Alert archive / Colorado / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 2, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Apr 8, 2013, 4:57 PM MDT for Washington County, Colorado. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2013, 4:57 PM MDT (22:57 UTC)
- Expired
- Apr 8, 2013, 5:45 PM MDT
- In force
- 48 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Washington County, CO
The radar
The Goodland radar (KGLD), 140 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 5:25 PM MDT | HAIL 1.25 | 6 N Hyde, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 2:16 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.0 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2481 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
753
WUUS55 KBOU 082257
SVRBOU
COC121-082345-
/O.NEW.KBOU.SV.W.0002.130408T2257Z-130408T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
457 PM MDT MON APR 8 2013
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WASHINGTON COUNTY IN NORTHEAST COLORADO
* UNTIL 545 PM MDT
* AT 456 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
AND DAMAGING WINDS UP TO ABOUT 60 MPH. THIS STORM WAS LOCATED 5
MILES SOUTHEAST OF OTIS...OR 18 MILES EAST OF AKRON...MOVING NORTH
AT 20 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OTIS...LONE
STAR AND BURDETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
&&
LAT...LON 4035 10279 4010 10279 4009 10279 4010 10296
4044 10297 4044 10278 4035 10278
TIME...MOT...LOC 2256Z 188DEG 17KT 4011 10289
WIND...HAIL 60MPH 1.00IN
$$2 follow-up statements
388
WWUS55 KBOU 082332
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
532 PM MDT MON APR 8 2013
COC121-082345-
/O.CON.KBOU.SV.W.0002.000000T0000Z-130408T2345Z/
WASHINGTON CO-
532 PM MDT MON APR 8 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTHEASTERN WASHINGTON COUNTY...
AT 531 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
DAMAGING WINDS UP TO ABOUT 60 MPH. THIS STORM WAS LOCATED 10 MILES
SOUTH OF LONE STAR...OR 22 MILES EAST OF AKRON...MOVING NORTH AT 15
MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LONE STAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 58 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4035 10278 4035 10279 4019 10279 4020 10288
4044 10288 4044 10278 4043 10278
TIME...MOT...LOC 2331Z 192DEG 14KT 4024 10279
WIND...HAIL 60MPH 1.00IN
$$467
WWUS55 KBOU 082345
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
545 PM MDT MON APR 8 2013
COC121-082355-
/O.EXP.KBOU.SV.W.0002.000000T0000Z-130408T2345Z/
WASHINGTON CO-
545 PM MDT MON APR 8 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY
HAS EXPIRED...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED INTO
NORTHWESTERN YUMA COUNTY.
LAT...LON 4035 10278 4035 10279 4019 10279 4020 10288
4044 10288 4044 10278 4043 10278
TIME...MOT...LOC 2345Z 192DEG 14KT 4029 10278
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 4:40 PM MDT, 17 minutes earlier.
Area forecast discussion, Apr 8, 4:40 PM MDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 440 PM MDT MON APR 8 2013 CORRECTED TO ADD THOUGHTS ON POSSIBLE BLIZZARD WARNING UPGRADE WELD/ MORGAN COUNTY AREA. .SHORT TERM...STILL A LOT OF QUESTIONS REGARDING THE FORECAST TONIGHT AND TUESDAY. WATER VAPOR LOOPS SHOWS THE UPPER LOW SPINNING EAST/SOUTHEAST ALONG THE UTAH/ARIZONA BORDER. MEANWHILE...THE COLD FRONT HAS ALREADY PUSHED ACROSS THE WYOMING BORDER AREA AND IS SLIGHTLY AHEAD OF THE SHORT RANGE MODELS. THUNDERSTORMS HAVE DEVELOPED OVER THE NORTHEAST PLAINS IN THE MORE UNSTABLE AIRMASS...AND LOW LEVEL DEWPOINTS WILL BE INCREASING INTO THE LOWER 40S SO WILL CONTINUE THE SEVERE THREAT INTO THE EVENING HOURS. THIS THREAT WILL SHIFT SOUTHWARD WITH THE COLD FRONTAL PASSAGE. SHOWERS WERE FILLING IN QUICKLY BEHIND THE FRONT...AND WILL CONTINUE TO SPREAD SOUTH ACROSS THE FRONT RANGE URBAN CORRIDOR THROUGH THE EVENING. TEMPERATURES WILL ALSO DROP QUICKLY BEHIND THE FRONT WITH READINGS CURRENTLY IN THE UPPER 20S IN EAST CENTRAL WYOMING. THIS SETS UP A POTENTIAL BARRIER JET SETUP...ALTHOUGH THE FEATURE SHOULD BE RELATIVELY SHORT LIVED THIS EVENING BEFORE COLD AIRMASS DEEPENS SUFFICIENTLY AND SPREADS ACROSS THE ENTIRE FORECAST AREA. THIS GIVES US POTENTIAL FOR HEAVY CONVECTIVE SNOW SHOWERS FOR A FEW HOURS THIS EVENING...MOST LIKELY FROM THE DENVER METRO AREA NORTHWARD TO THE WYOMING BORDER. AFTER MIDNIGHT...THE SNOW IS EXPECTED TO WEAKEN IN INTENSITY BUT SHOULD BECOME MORE WIDESPREAD AS COLD UPSLOPE FLOW BECOMES MORE WIDESPREAD. THE MAIN QUESTION WITH REGARD TO SNOW ACCUMULATION ON TUESDAY REVOLVES AROUND UPPER LOW TRACK. AT THIS TIME...THERE IS REASONABLE CONSENSUS AMONGST THE MODELS OF KICKING THE UPPER LOW IN A NORTHEAST DIRECTION FROM THE FOUR CORNERS REGION INTO EAST CENTRAL COLORADO...ALTHOUGH THE LATEST ECMWF WAS EVEN A BIT FARTHER NORTH THAN THAT. IT LOOKS LIKE THE MODELS ARE REALLY FOCUSING ON THE LATEST HEAT RELEASE ASSOCIATED WITH SIGNIFICANT PRECIPITATION RATES TO OUR NORTH AND EAST. AS A RESULT...THE UPPER LOW JUST JUMPS NORTHEAST TOMORROW IN A TWO-PRONGED FASHION WHICH COULD LEAD TO POTENTIAL DRY SLOT AND LIGHTER SNOWFALL AMOUNTS. AT THE SAME TIME...THERE IS GOOD Q-G LIFT WITH THIS SPRING STORM SYSTEM SO THAT COULD LEAD TO BETTER PRECIPITATION ALONG THE FRONT RANGE. ALTHOUGH IF THE LOW BREAKS INTO TWO PIECES THEN EVEN THE Q-G CONTRIBUTION COULD BE LIMITED. AT THIS POINT...HAVE NUDGED DOWN SNOW AMOUNTS JUST A BIT TO ACCOUNT FOR THIS. WELD AND MORGAN COUNTY AREAS COULD CERTAINLY BE UPGRADED TO BLIZZARD WARNINGS IF UPPER LOW AND ASSOCIATED HEAVY SNOW TAKES THAT FURTHER NORTH JUMP. TEMPERATURES WILL BE EXTREMELY COLD FOR THIS TIME OF YEAR WITH READINGS LIKELY HOLDING IN THE TEENS FOR MOST IF NOT ALL OF THE DAY. DESPITE THE WARM PAVEMENT TEMPS...WE DO SEE TEMPERATURES HOLDING COLD ENOUGH FOR SNOW/ICE ACCUMULATION ON ROADS. ROAD CLOSURES WILL BE POSSIBLE IN AREAS THAT SEE HEAVIER SNOW ACCUMULATIONS AND STRONGEST WINDS/POSSIBLE BLIZZARD CONDITIOSN TUESDAY...JUST EAST OF THE I-25 CORRIDOR. .LONG TERM...THE 500 MB LOW OF THE STORM WILL BE OVER THE STATE TUESDAY EVENING AND WILL MOVE NORTHEAST INTO NEBRASKA BY WEDNESDAY MORNING. SNOW WILL BE DIMINISHING THROUGH THE EVENING AND SHOULD BE ALL BUT DONE AFTER MIDNIGHT. ANOTHER INCH OR SO OF ACCUMULATION MAY OCCUR OVER THE PLAINS WITH ANOTHER COUPLE INCHES OVER THE HIGH TERRAIN. WINDS WILL BE DECREASING AS WELL...BUT GUSTS TO 30 MPH WILL CONTINUE TO CAUSE BLOWING AND DRIFTING SNOW. CLEARING SKIES AND SNOW ON THE GROUND WILL HELP ATTAIN NEAR RECORD LOW TEMPERATURES TUESDAY NIGHT...AROUND 10 DEGREES ON THE PLAINS (RECORD FOR DENVER IS 7 DEGREES) AND IN THE SINGLE DIGITS OVER THE MOUNTAINS. THESE TEMPERATURES AND WINDS WILL COMBINE TO BRING BELOW ZERO WIND CHILL READINGS. LIGHT SNOW WILL LIKELY CONTINUE IN THE MOUNTAINS WEDNESDAY IN NORTHWEST FLOW ALOFT...WITH THE COLD TEMPERATURES STAYING ENTRENCHED ACROSS THE FORECAST AREA. FOR THURSDAY INTO THE WEEKEND...THE STATE WILL BE UNDER NORTHWEST FLOW ALOFT WITH SEVERAL DISTURBANCES MOVING OVERHEAD. COOL TEMPERATURES...MOUNTAIN SNOW SHOWERS AND A SLIGHT CHANCE OF RAIN AND SNOW SHOWERS FOR THE PLAINS WILL OCCUR THURSDAY AND FRIDAY WITH TEMPERATURES IN THE 30S AND 40S. WARM ADVECTION WILL MOVE IN FOR SATURDAY AND SUNDAY FOR TEMPERATURES TO WARM BACK INTO THE 60S FOR THE PLAINS AND 40S FOR THE MOUNTAINS. INTERMITTENT SHOWERS WILL STILL OCCUR HOWEVER UNDER THE DISTURBANCES. && .AVIATION...COLD FRONT EXPECTED TO REACH KDEN 23Z-00Z WITH RAIN SHOWERS AND A FEW THUNDERSTORMS BECOMING MORE NUMEROUS BEHIND THE FRONT. SHOULD SEE A RATHER QUICK CHANGEOVER TO SNOW IN THE 02Z-04Z TIME PERIOD AS COLD AIR DEEPENS SUFFICIENTLY WITH A PERIOD OF 1/4SM VISIBILITIES IN HEAVY SNOW POSSIBLE IF CONVECTION PERSISTS. SNOW INTENSITY SHOULD THEN DECREASE BY 06Z...BUT THEN INCREASE AGAIN TUESDAY MORNING AS Q-G LIFT INCREASES WITH POTENTIAL FOR HEAVY SNOW IN THE 12Z-20Z PERIOD. THEN EXPECT A GRADUAL DECREASE LATE TUESDAY AFTERNOON IN TO THE EVENING. IFR AND OCCASIONAL LIFR/VLIFR CONDITIONS WILL PERSIST THROUGH TONIGHT AND TUESDAY WITH LOW CEILINGS AND VISIBILITIES IN HEAVIER SNOW. NORTH WINDS GUSTING TO 35 KTS WITH FRONTAL PASSAGE AND THROUGH MOST OF TUESDAY. TOTAL ACCUMULATIONS MOST LIKELY 6 TO 10 INCHES...BUT UNCERTAINTY EXISTS. && .BOU WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO MIDNIGHT MDT TUESDAY NIGHT FOR COZ046>051. WINTER STORM WARNING UNTIL 6 PM MDT TUESDAY FOR COZ033>036. WINTER STORM WARNING FROM 9 PM THIS EVENING TO 6 PM MDT TUESDAY FOR COZ038>040-042>044. BLIZZARD WARNING FROM MIDNIGHT TONIGHT TO 6 PM MDT TUESDAY FOR COZ041-045. && SHORT TERM...BARJENBRUCH LONG TERM....KRIEDERMAN AVIATION...BARJENBRUCH
Hazardous weather outlook, Apr 8, 11:05 AM MDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1105 AM MDT MON APR 8 2013 COZ030>051-091715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1105 AM MDT MON APR 8 2013 ...WINTER STORM WARNING FOR THE FRONT RANGE MOUNTAINS...FOOTHILLS AND URBAN CORRIDOR EAST OUT TO MORGAN COUNTY FOR TONIGHT INTO TUESDAY.... ...BLIZZARD WARNING FOR THE PALMER DIVIDE AND EASTERN ADAMS AND EASTERN ARAPAHOE COUNTIES MIDNIGHT TONIGHT THROUGH TUESDAY AFTERNOON... ...WINTER STORM WATCH REMAINS IN EFFECT FOR THE FAR EASTERN PLAINS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A STRONG STORM SYSTEM OVER THE GREAT BASIN WILL PRODUCE A VARIETY OF WEATHER ACROSS THE REGION BEGINNING THIS AFTERNOON. SCATTERED THUNDERSTORMS...SOME POSSIBLY SEVERE...MAY DEVELOP AHEAD OF THIS SYSTEM OVER THE NORTHEAST PLAINS. THE AREA WHERE SEVERE STORM FORMATION WILL HAVE THE HIGHEST PROBABILITY WILL BE ALONG AND EAST OF A LINE FROM FORT MORGAN TO LIMON. THE BIGGEST THREAT LOOKS TO BE LARGE HAIL AND PERHAPS AND COUPLE OF TORNADOES DUE TO STRONG LOW LEVEL SHEAR. A COLD FRONT WILL RACE THROUGH EASTERN COLORADO THIS EVENING. RAIN WILL DEVELOP BEHIND THE FRONT. THE RAIN WILL CHANGE TO SNOW THIS EVENING IN THE DENVER AREA...AND JUST AFTER MIDNIGHT ACROSS THE EASTERN PLAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SNOW WILL CONTINUE TUESDAY MORNING INTO THE AFTERNOON BEFORE DECREASING. TOTAL ACCUMULATIONS OF 6 TO 14 INCHES WILL BE POSSIBLE IN THE MOUNTAINS...FOOTHILLS AND ALONG THE FRONT RANGE URBAN CORRIDOR WITH 4 TO 10 INCHES OVER THE PLAINS. STRONG NORTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS AS HIGH AS 45 MPH WILL CREATE HAZARDOUS DRIVING CONDITIONS IN BLOWING AND DRIFTING SNOW THROUGH TUESDAY AFTERNOON ALONG AND EAST OF I-25. VISIBILITIES NEAR A QUARTER MILE IN BLOWING WILL ALSO CONTRIBUTE TO THE DANGEROUS CONDITIONS. WINDS COMBINING WITH THE COLD TEMPERATURES EXPECTED WILL CREATE WIND CHILL VALUES NEAR ZERO DEGREES. THE SNOW SHOULD END TUESDAY LATE EVENING IN MOST AREAS. FOR THE REST OF THE WEEK A FEW MINOR DISTURBANCES MAY AFFECT THE AREA THURSDAY AND FRIDAY BRINGING A CHANCE OF SNOW TO THE MOUNTAINS WITH A SLIGHT CHANCE OF SHOWERS OVER NORTHEAST COLORADO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED FOR THE EASTERN PLAINS THIS AFTERNOON AND EARLY EVENING. SNOWFALL REPORTS WILL BE GREATLY APPRECIATED TONIGHT INTO TUESDAY MORNING. BARJENBRUCH/KRIEDERMAN
In the hours before
Special weather statement, Apr 8, 3:33 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
333 PM MDT MON APR 8 2013
COZ048-049-082200-
WASHINGTON COUNTY CO-LOGAN COUNTY CO-
333 PM MDT MON APR 8 2013
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR
EASTERN WASHINGTON COUNTY
EASTERN LOGAN COUNTY
AT 331 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WIND GUSTS TO
AROUND 50 MPH. THIS STORM WAS LOCATED 7 MILES NORTHEAST OF
BURDETT...OR 20 MILES SOUTHEAST OF STERLING...MOVING NORTH AT 40 MPH.
OTHER STORMS WERE LOCATED IN WASHINGTON COUNTY NEAR ELBA AND
SOUTHEAST OF ANTON AND WILL MOVE NORTH ACROSS EASTERN WASHINGTON
COUNTY.
LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO TWIN
BUTTES...ST PETERSBURG...PROCTOR...PLATNER...OTIS...LONE STAR...
FLEMING...ELBA...CROOK...COPE...BURDETT AND ARICKAREE SCHOOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS FROM THE STORM MAY PRODUCE AREAS OF REDUCED VISIBILITIES
IN BLOWING DUST. FURTHERMORE...THE WINDS MAY BE STRONG ENOUGH TO BLOW
AROUND LOOSE OBJECTS SUCH AS OUTDOOR PATIO FURNITURE AND TRASH CANS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY
EVENING FOR NORTHEASTERN COLORADO.
&&
LAT...LON 4044 10267 4043 10277 4035 10279 3966 10280
3965 10319 3997 10318 4091 10298 4091 10265
TIME...MOT...LOC 2131Z 190DEG 35KT 4049 10289Special weather statement, Apr 8, 4:08 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
408 PM MDT MON APR 8 2013
COZ049-082300-
WASHINGTON COUNTY CO-
408 PM MDT MON APR 8 2013
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR
EAST CENTRAL WASHINGTON COUNTY
AT 408 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WIND GUSTS TO
AROUND 50 MPH. THIS STORM WAS LOCATED 20 MILES SOUTH OF OTIS...OR 26
MILES SOUTHEAST OF AKRON...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO PLATNER AND
OTIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS FROM THE STORM MAY PRODUCE AREAS OF REDUCED VISIBILITIES
IN BLOWING DUST. FURTHERMORE...THE WINDS MAY BE STRONG ENOUGH TO BLOW
AROUND LOOSE OBJECTS SUCH AS OUTDOOR PATIO FURNITURE AND TRASH CANS.
&&
LAT...LON 3988 10280 3980 10281 3990 10308 4029 10306
4034 10279 4000 10279
TIME...MOT...LOC 2208Z 208DEG 23KT 3987 10292The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 11:19 AM MDT | Blizzard Warning | BOU | Adams, Arapahoe, Douglas, Elbert | 27 hr |
| Apr 8, 11:19 AM MDT | Winter Storm Warning | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 10 more | 27 hr |
| Apr 8, 3:33 PM MDT | Special Weather Statement | BOU | Washington | 27 min |
| Apr 8, 4:08 PM MDT | Special Weather Statement | BOU | Washington | 52 min |
| Apr 8, 4:26 PM MDT | Severe Thunderstorm Warning | BOU | Sedgwick | 34 min |
| Apr 8, 4:26 PM MDT | Winter Weather Advisory | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 16 more | 35 hr |
| Apr 8, 5:49 PM MDT | Special Weather Statement | BOU | Washington | 41 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.